MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G12242
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a procedure involving stent placement within the right femoral artery, the hub of a flexor raabe guiding sheath separated from the device.Per the reporter, the sheath was delivered to the target location (right superficial femoral artery which had stenosis and tortuosity).The access site was not scarred.The patient had arterial stenosis of the lower extremities.A contralateral approach was used.The bifurcation angle was not steep, sharp, or calcified.Resistance was not felt during the insertion of the device; however, resistance was felt during removal of the dilator.Upon attempted removal of the dilator, the hub of the sheath separated.The sheath was manually removed from the patient, and another device of the same type was used to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.
 
Additional Manufacturer Narrative
A5: "han." h3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Summary of event: as reported, during a procedure involving stent placement within the right femoral artery, the hub of a flexor raabe guiding sheath separated from the device.Per the reporter, the sheath was delivered to the target location (right superficial femoral artery which had stenosis and tortuosity).The access site was not scarred.The patient had arterial stenosis of the lower extremities.A contralateral approach was used.The bifurcation angle was not steep, sharp, or calcified.Resistance was not felt during the insertion of the device; however, resistance was felt during removal of the dilator.Upon attempted removal of the dilator, the hub of the sheath separated.The sheath was manually removed from the patient, and another device of the same type was used to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.Corrected information: d4 = udi, h6 (annex g).Investigation evaluation: reviews of the complaint history, device history record (dhr), and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The complaint device was returned to cook for investigation.The hub was separated from the sheath, with no sheath material noted in the hub.A document-based investigation evaluation was performed.A review of the device history record found no relevant non-conformance's on the lot.A review of complaint history found no additional relevant complaints for this lot number.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, and investigation of the returned device suggests that there is evidence the device was manufactured to specification.There is no evidence of non-conforming devices in-house or in the field.Based on the information provided and the results of the investigation, cook has concluded that a component failure, unrelated to manufacturing or design deficiencies, contributed to this event.Although it is possible that the anatomy contributed to the event, this cannot be definitively determined.The risk analysis for this failure mode was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22436875
Report Number1820334-2025-00834
Device Sequence Number19981634
Product Code DYB
UDI-Device Identifier00827002122420
UDI-Public(01)00827002122420(17)270923(10)16259854
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG12242
Device Catalogue NumberKCFW-8.0-38-55-RB-RAABE
Device Lot Number16259854
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"LOACH" GUIDEWIRE.; TERUMO VASCULAR SHEATH.
Patient SexFemale
Patient Weight62 KG
Patient RaceAsian